# SDR IXXA060044S

- Difficulty date: October 7, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND RT CUSP HORIZONTAL FLANGE CORRODED AT STATION 30 LONGERON 21 RT.  REMOVED AIR CONDITIONING DUCTS. REMOVED DAMAGE. FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED REPAIR PARTS AND FASTENERS AT STATION 30 LONGERON 21 RT. INSTALLED AIR CONDITIONING DUCTS IAW SRM 53-2-0, 51-3-0, 51-3-1, 51-1-4, 51-1-5, AND 51-1-8, MM 20-11-0.
